# SDR USAA040913

- Difficulty date: October 22, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 1123372
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1- CLIP, .1250 INCH CRACK AT STA 663.75 AND STR S-10R.  REMOVED AND REPLACED CLIP IAW SRM 51-40-03.
